# SDR CA970910013

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 2550 · Cargo Compartments
- Part: Spring
- Part number: 878
- Condition: Misinstalled
- Location: Cargo Hook
- Part time: 58 hours
- Component: Siren, S16096
- Stage of operation: CR
- Nature of condition: D, W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GEOSURVEY WITH A POD HANGING FROM THE CARGO HOOK, APPROXIMATELY 30 MINUTES AFTER TAKEOFF, CARGO RELEASED UNCOMMANDED AND THE POD DROPPED AND WAS DESTROYED.  DISASSEMBLY OF THE CARGO HOOK REVEALED THAT THE RELEASE LEVER RETURN SPRING WAS NOT ENGAGED IN THE HOLE AT THE BOTTOM OF THE CASING, THEREFORE, NOT DRIVING THE LEVER TO THE FULLY LOCKED POSITION.  PART TC:  23
